# SDR AALA201508099003

- Difficulty date: August 8, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 6,607 hours, 2,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3C EMERGENCY LIGHT MISSING WHITE LENS.  INSTALLED LENS & ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-19.
